# SDR SWAA2023022295103

- Difficulty date: January 25, 2023
- Submitted: February 22, 2023
- Operation: Air carrier
- Aircraft: N276WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32530
- Aircraft time: 52,194 hours, 31,383 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SUPPORT BRACKET LOCATED BS312 LBL54 AND WL208 AT FWD GALLEY AREA 2023-83692<[01] REPLACED SUPPORT BRACKET LOCATED BS312 LBL54 AND WL208 AT FWD GALLEY AREA IAW B737-700 SRM 51-40-02 AND 51-10-02. SEE INDIVIDUAL SIGN OFF BELOW.;[02] REPLACED SUPPORT BRACKET LOCATED BS312 LBL54 AND  WL208 AT FWD GALLEY AREA IAW B737-700 SRM 51-40-02  AND 51-10-02. SEE INDIVIDUAL SIGN OFF BELOW.RII CERTIFIED
